Results 1 to 4 of 4

Thread: Weight gain on steroids

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Weight gain on steroids

    Yes we all know Prednisolone causes rapid water weight and fat weight. Im not trying to complain because I realize what the drug does for the kidneys, however im just pointing out how amazing this little white pill we take every morning adds kilos to the body.

    Im naturally a thin well sculputed person no matter what I consume. Recently i was put on 20mg orally and ive allready gained 10 kilos, which is about 20 pounds in yank terms I believe. A face like Bert Newton, a stomach like santa, and legs like an elephant. Not exactly fun for a 19 year old guy to go through but ive done it all before and its now up to when my body decides to fix the protein leak (nephrotic syndrome) for when I can cut back on steroids. But other than my leaking getting much worse, my kidney function is now normal, and my bloods are all good, which is why im a tad confused on why the nephrotic syndrome part of the illness gets worse while everything gets better? Perhaps better results in a couple of weeks, who knows?

    But we all go on in our Lupus careers dont we?
    Last edited by hating_that_pred; 10-16-2010 at 09:30 PM.

  2. #2
    Join Date
    Feb 2004
    Location
    Bakersfield California
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Wink medications

    3rd day on prednisolone, have been on Prednisone before but first time for this one when does the energy kick in I am some exhausted!
    Pahrens

  3. #3
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    168
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default

    For me the energy never did really kick in..just a whole lot of exhaustion whilst being on that drug.

  4. #4
    Join Date
    Apr 2010
    Location
    British Columbia, Canada
    Posts
    476
    Blog Entries
    2
    Thanks
    30
    Thanked 47 Times in 44 Posts

    Default

    I've been on it for quite a few months now and have not gained a single pound. I am a very tiny person and very skinny, I just don't gain weight at all, no matter what I do. As bad as this drug is for is it is a miracle drug like you say, it has helped me a lot and I'd rather not go off of it any time soon.
    "With gentle hands and the heart of a fighter, I am a survivor!" - Reba McEntire

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •